Space dimension can prevent the blow-up of solutions for parabolic problems
MetadataShow full metadata
In the present paper, we investigate the preventive role of space dimension for semilinear parabolic problems. Conditions guaranteeing the absence of the blow-up of the solutions are formulated.
CitationTersenov, A. S. (2007). Space dimension can prevent the blow-up of solutions for parabolic problems. Electronic Journal of Differential Equations, 2007(165), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.